Hankel Operators and the Dixmier Trace on Strictly Pseudoconvex Domains
Artikel i vetenskaplig tidskrift, 2010

Generalizing earlier results for the disc and the ball, we give a formula for the Dixmier trace of the product of 2(n) Hankel operators on Bergman spaces of strictly pseudoconvex domains in C-n. The answer turns out to involve the dual Levi form evaluated on boundary derivatives of the symbols. Our main tool is the theory of generalized Toeplitz operators due to Boutet de Monvel and Guillemin.

pseudodifferential operator

form

strictly pseudoconvex domain

toeplitz

Toeplitz operator

Dixmier trace

space

noncommutative residue

Hardy

integral-operators

weighted bergman kernels

Hankel operator

Bergman space

Levi

Författare

M. Englis

Genkai Zhang

Chalmers, Matematiska vetenskaper, Matematik

Göteborgs universitet

Documenta Mathematica

1431-0635 (ISSN) 1431-0643 (eISSN)

Vol. 15 601-622

Ämneskategorier

Matematik